# SDR CA120918023

- Difficulty date: August 22, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Collar
- Condition: Cracked
- Location: Propeller
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING HANDLING OF THE PROPELLER IT WAS VISIBLY NOTICED THAT THE GUIDE COLLAR WAS CRACKED ON BOTH SIDES OF THE BUSHING RIVET.  AT THAT TIME IT WAS ALSO NOTICED THAT THE SPINNER BULKHEAD HAD A LARGE CRACK COMING OUT OF A MOUNTING SCREW HOLE AND EXTENDING FOR ABOUT 6".
